Panadol Extra Soluble Tablets 24 Tablets

£4.45

For backache, migraine headache, muscular aches
Easy on the stomach

Product information for Panadol Extra Soluble Tablets 24 Tablets

Panadol Extra Soluble Tablets give you fast acting, extra effective pain relief. They contain the active ingredients paracetamol and caffeine.

Extra effective pain relief from; headache, toothache, rheumatic pain, feverishness, sore throat, helps reduce temperature, migraine, period pain, backache, aches and pains of colds and flu.

Easy on the stomach.

Ingredients

Each effervescent tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Sodium content 427 mg per tablet, Also includes Sorbitol (E 420)

Storage

Store below 30 C.

Preparation and Usage

Please read the the enclosed leaflet carefully before taking these tablets

How to Take
For oral use:
The tablets must be dissolved in water before taking.
Adults: Take 2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.

Safety Warnings

Warnings
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not Take
Contains paracetamol.
Do not take with any other paracetamol-containing products

Avoid too much caffeine in drinks like coffee and tea when taking these tablets.

Consult your Doctor
Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet.
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

Lower Age Limit

Advisory 12 Years

Net Content

24 x Tablets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews


There are no reviews yet.

Be the first to review “Panadol Extra Soluble Tablets 24 Tablets”


Error: Cannot reach twitter servers or incorrect username